On stationary sequences forming a basis
Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1199-1202
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_130_6_a5,
author = {Yu. A. Rozanov},
title = {On stationary sequences forming a basis},
journal = {Doklady Akademii Nauk},
pages = {1199--1202},
year = {1960},
volume = {130},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a5/}
}
Yu. A. Rozanov. On stationary sequences forming a basis. Doklady Akademii Nauk, Tome 130 (1960) no. 6, pp. 1199-1202. http://geodesic.mathdoc.fr/item/DAN_1960_130_6_a5/